Advanced search
Start date
Betweenand

Pullback attractors for cocycles

Abstract

The present project of scientific research lies on the investigation of qualitative properties for impulsive non autonomous dynamicalsystems. We intend to study results about existence and semicontinuity of pullback attractors for some types of impulsive systems. The mathematical analysis of such systems employs techniques of the classical dynamical system theory. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (7)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Dichotomies for generalized ordinary differential equations and applications. Journal of Differential Equations, v. 264, n. 5, p. 3131-3173, . (16/24711-1, 11/24027-0)
BONOTTO, E. M.; FEDERSON, M.; SANTOS, F. L.. Robustness of Exponential Dichotomies for Generalized Ordinary Differential Equations. Journal of Dynamics and Differential Equations, v. 32, n. 4, . (16/24711-1, 11/24027-0, 17/13795-2)
BONOTTO, EVERALDO MELLO; SOUTO, GINNARA M.. ON THE LYAPUNOV STABILITY THEORY FOR IMPULSIVE DYNAMICAL SYSTEMS. TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, v. 53, n. 1, p. 127-150, . (12/20933-9, 16/24711-1, 14/21224-7)
BONOTTO, E. M.; DEMUNER, D. P.; SOUTO, G. M.. Weak Topological Conjugacy Via Character of Recurrence on Impulsive Dynamical Systems. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 50, n. 2, p. 399-417, . (16/24711-1)
BONOTTO, E. M.; MESQUITA, J. G.; SILVA, R. P.. Global Mild Solutions for a Nonautonomous 2D Navier-Stokes Equations with Impulses at Variable Times. Journal of Mathematical Fluid Mechanics, v. 20, n. 2, p. 801-818, . (12/16709-6, 14/16165-1, 16/24711-1, 12/08473-2)
BONOTTO, E. M.; BORTOLAN, M. C.; CARABALLO, T.; COLLEGARI, R.. Upper and Lower Semicontinuity of Impulsive Cocycle Attractors for Impulsive Nonautonomous Systems. Journal of Dynamics and Differential Equations, v. 33, n. 1, . (14/20691-0, 16/24711-1)
BONOTTO, EVERALDO DE MELLO; DEMUNER, DANIELA PAULA. STABILITY AND FORWARD ATTRACTORS FOR NON-AUTONOMOUS IMPULSIVE SEMIDYNAMICAL SYSTEMS. COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v. 19, n. 4, p. 1979-1996, . (16/24711-1)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.